RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 539–548 (Mi mz869)  

This article is cited in 1 scientific paper (total in 1 paper)

Shift operator generated by trigonometric systems

V. V. Kucherenko, N. L. Vasilevskii

Instituto Politecnico Nacional

DOI: https://doi.org/10.4213/mzm869

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 459–467

Bibliographic databases:

UDC: 517
Received: 03.11.1999

Citation: V. V. Kucherenko, N. L. Vasilevskii, “Shift operator generated by trigonometric systems”, Mat. Zametki, 67:4 (2000), 539–548; Math. Notes, 67:4 (2000), 459–467

Citation in format AMSBIB
\Bibitem{KucVas00}
\by V.~V.~Kucherenko, N.~L.~Vasilevskii
\paper Shift operator generated by trigonometric systems
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 539--548
\mathnet{http://mi.mathnet.ru/mz869}
\crossref{https://doi.org/10.4213/mzm869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769901}
\zmath{https://zbmath.org/?q=an:0965.47017}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 459--467
\crossref{https://doi.org/10.1007/BF02676402}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400025}


Linking options:
  • http://mi.mathnet.ru/eng/mz869
  • https://doi.org/10.4213/mzm869
  • http://mi.mathnet.ru/eng/mz/v67/i4/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. de la Cruz, GG, “On the magnetoresistance of finite semiconductors”, Europhysics Letters, 53:4 (2001), 539  crossref  adsnasa  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:256
    Full text:106
    References:40
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020